# SDR FDEA202212150099

- Difficulty date: December 15, 2022
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA7169
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE - UPPER CARGO DOOR AREA - LOWER FORWARD EXTERNAL SKIN IS   DAMAGED, ADJACENT TO THE DOOR SEAL RETAINER (MARKED). REPAIRED DAMAGED SKIN AT LOWER FORWARD AREA OF UPPER CARGO DOOR, REF SRM 53-00-  15-2R, REPAIR 8 FIGURE 203, SHEET 3.
